# SDR UPS06447844

- Difficulty date: August 13, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65B0689529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FUSELAGE EXTERNAL SKIN SURFACE FOUND BILGE UP AT STA 2180 TO STA 2183 STR 44R.  FASTENER AND STRINGER 44R SPLICE AT BS 2180 AREA REMOVED AND REINSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02 AFTER INSPECTION CARRIED OUT AS PER SRM 51-10-01.  SKIN SURFACE NO CORROSION FOUND REFER NRC6340 FOR STR REPLACED WORKED DETAIL.
